I have been having abdominal pains and every few days

Patient

Q: I have been having abdominal pains and every few days it will hurt a little to have a bowel movement, I had also vomited last night, I talked to a doctor over the phone and told her my symptoms and she told me to get miraLAX and I did, but it says that you should not take it when you have abdominal pain, nausea, vomiting, and a few other things, what should I do?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: Hello I feel I may have an iron deficiency. I have been lightheaded and dizzy upon standing. I have also been more fa...

Q: I have had numerous symptoms for a longtime including chronic fatigue, anxiety, depression, and digestive issues. My ...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: Hi, what could cause a swollen perinium? I can feel that it is a large hard bulge however all the tests I have done (...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews